| Catalog Number |
MX4450 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported while using bd 64" (163 cm) stdbore ext set w/two 4-way, the tubing was defective.There was no report of patient impact.The following information was provided by the initial reporter: defective iv tubing.
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Additional Manufacturer Narrative
H6: investigation summary no product or photo was returned by the customer.The customer complaint of defective iv tubing could not be verified due to the product not being returned for failure investigation.Device history record review for model mx4450 lot number 22049030 was performed.The search showed that a total of 14,403 units in 1 lot number was built on 06apr2022.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The root cause of this failure could not be identified without a failure investigation.
Event or Problem Description
It was reported while using bd 64" (163 cm) stdbore ext set w/two 4-way the tubing was defective.There was no report of patient impact.The following information was provided by the initial reporter: defective iv tubing.